# SDR SWAA2024121658098

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN FED CUTOUT SURROUND AT BS294.5+3 WL218 LBL54.<[01] REMOVED AND REPLACED FED CUTOUT SURROUND AREA INTERCOSTAL BS BS294.5 WL218 LBL54 IAW SRM 51-40-02 AND DWG #141A8180: REV C;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
